# SDR UPS99828626

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 MAIN TANK VERT WEB PREVIOUS REPAIRED CRACK HAS EXTENDED BEYOND DOUBLER AT STA XRS 23 STR 13.  REPAIRED IAW DH SK 701-152 AND DH SK 701-453.
